MAUDE Adverse Event Report: KI MOBILITY, LLC CATALYST 5; MECHANICAL WHEELCHAIR

KI MOBILITY, LLC CATALYST 5; MECHANICAL WHEELCHAIR
Model Number CATALYST 5
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
User is unhappy with the chair in general and recently fell out of the chair when transferring causing her to break her femur.Accident happened in january and spent some time in hospital.Once dealer received the chair for evaluation, (b)(6) asked them not to do anything with the chair until he could look at it.No parts/action to be taken at this time.
 
Additional Manufacturer Narrative
This report is being filed out of an overabundance of caution due to the nature of the injury.The device has not been returned and no parts have been requested as a result of this adverse event.A follow-up will be conducted if more information becomes available.The complaint submitted does not make any claims that the device malfunctioned or deviated in any way that would have contributed to this event.

Brand Name
CATALYST 5
Common Device Name
MECHANICAL WHEELCHAIR
Manufacturer (Section D)
KI MOBILITY, LLC
5201 woodward drive
stevens point WI 54481
Manufacturer (Section G)
KI MOBILITY, LLC
5201 woodward drive
stevens point WI 54481
Manufacturer Contact
5201 woodward drive
stevens point, WI 54481
8009811540
MDR Report Key16034178
Report Number3005905321-2022-00007
Device Sequence Number12169749
Product Code IOR
UDI-Device Identifier00850013379026
UDI-Public00850013379026
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K062660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCATALYST 5
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date12/22/2022
Date Device Manufactured04/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown